MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL¿ PROTECTOR P50; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. BD PHASEAL¿ PROTECTOR P50; INTRAVASCULAR ADMINISTRATION SET
Model Number 515105
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Multiple lot numbers: there were multiple lot numbers reported to be involved.The information for each additional lot number is as follows: medical device lot #: 2201118.Medical device expiration date: 31-dec-2026.Device manufacture date: 05-jan-2022.Medical device lot #: 2202133.Medical device expiration date: 31-jan-2027.Device manufacture date: 25-feb-2022.
 
Event or Problem Description
It was reported that the bd phaseal¿ protector p50 was leaking.The following information was provided by the initial reporter: is leaking during use.
 
Additional Manufacturer Narrative
H6: investigation summary no photos or physical samples that display the reported condition were available for investigation.A device history review was performed for reported lots 2201118 and 2202133, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this issue.Five retained samples of each lot were used for additional evaluation.Product was visually inspected and no issues were identified.Functional testing was performed, connecting the protector samples to a vial, injector, and syringe per the instructions for use provided with the product.In all cases the expansion chamber expanded properly, liquid was able to be drawn from the vial, and the product functioned as intended with no leakage into the expansion chamber.Product undergoes a series of testing during manufacturing to ensure the quality and functionality of the device.These tests include visual inspections along with leakage testing and flow rate, all records were reviewed for the reported lot and results were found to be acceptable.Based on our investigation we are not able to identify a root cause related to our manufacturing process at this time.
 
Event or Problem Description

Brand Name
BD PHASEAL¿ PROTECTOR P50
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15505811
Report Number3003152976-2022-00449
Device Sequence Number18176066
Product Code ONB
UDI-Device Identifier30382905151058
UDI-Public(01)30382905151058
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number515105
Device Catalogue Number515105
Device Lot NumberSEE H.10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2022
Supplement Date Received by Manufacturer12/07/2022
Initial Report FDA Received Date09/29/2022
Supplement Report FDA Received Date12/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown